Acute Chest Pain as an Infusion Reaction to Vedolizumab

Asaf Levartovsky*, Miri Yavzori, Ella Fudim, Uri Kopylov, Shomron Ben-Horin, Bella Ungar

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

Vedolizumab-associated adverse effects, including infusion reactions, are generally uncommon. Less than 5% of patients experience an infusion-related reaction. We report a 67-year-old male with ulcerative colitis under prolonged maintenance therapy who presented with recurring chest pain occurring immediately after consecutive vedolizumab infusions. Medical workup of possible etiologies for chest pain were investigated and excluded. Vedolizumab drug trough levels were negative, accompanied by high detectable levels of anti-vedolizumab antibodies. These findings demonstrate an uncommon case of an infusion reaction to vedolizumab infusion.

Original languageEnglish
Pages (from-to)430-434
Number of pages5
JournalCase Reports in Gastroenterology
Volume16
Issue number2
DOIs
StatePublished - 28 Jun 2022

Funding

FundersFunder number
AbbVie
Takeda Pharmaceutical Company
Janssen Pharmaceuticals
Canadian Thoracic Society

    Keywords

    • Adverse reaction
    • Chest pain
    • Vedolizumab

    Fingerprint

    Dive into the research topics of 'Acute Chest Pain as an Infusion Reaction to Vedolizumab'. Together they form a unique fingerprint.

    Cite this